# SDR AALA2018082079020

- Difficulty date: August 14, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 13,155 hours, 3,688 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR EMERGENCY DAMPER PRESSURE WAS BELOW LIMITS, YELLOW BAND.  SERVICED THE CYLINDER IAW AMM 52-22-00.
